# SDR 96UAL900716

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Assist Bottle
- Condition: Discharged
- Location: Nr 2r Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPERATIONAL CHECK OF NR 2 AFT RIGHT DOOR AFTER SLIDE REPLACEMENT, THE DOOR ASSIST BOTTLE DISCHARGED AND DOOR WAS UNABLE TO OPEN.
